Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i6.10
pages 1-21

Synthesis of Time Optimal Spatial Slewing of Spacecraft Using Dynamic Equation of Rigid Body Rotational Motion at Rodrigues−Hamilton Parameters

Nikolay V. Yefimenko
Research and Production Enterprise "Hartron-UCOM", Zaporozhye

RÉSUMÉ

Algorithm of spacecraft spatial reorientation over a minimum time is proposed. Unlike known solutions, the proposed approach does not impose any restrictions on the character of spacecraft motion. The results of computational modeling of the proposed algorithm operation are presented.


Articles with similar content:

Synthesis of Control Algorithms of the Spacecraft Spatial Reorientation with the Use of Dynamic Equations of a Solid Body Rotational Motion in Rodrigo-Hamilton Parameters
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Nikolay V. Yefimenko
Analysis of Frequency Characteristics of Electronic Devices by Set Method
Journal of Automation and Information Sciences, Vol.38, 2006, issue 6
Vladimir P. Evtushok
Features of Taking the Constraints on Control Actions into Account When Solving Optimization Problems by the Inverse Dynamics Problems Method
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
S. V. Malyshenko, L. M. Artyushin
On Sublinear Algorithms of Reoptimization for Constraint Satisfaction Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Victor A. Mikhailyuk
On Determination of Solution of Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Vladimir B. Larin